Sinkovicz, Péter and Kiss, Tamás and Asbóth, János Károly (2016) Generalized Kac lemma for recurrence time in iterated open quantum systems. Physical Review A, 93 (5). pp. 1-5. ISSN 1050-2947
|
Text
PhysRevA.93.050101.pdf Download (109kB) | Preview |
Official URL: https://doi.org/10.1103/PhysRevA.93.050101
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QC Physics / fizika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 02 Oct 2017 09:43 |
Last Modified: | 02 Oct 2017 09:43 |
URI: | http://real.mtak.hu/id/eprint/64849 |
Actions (login required)
![]() |
Edit Item |